MathSciNet Relay Station
MathSciNet bibliographic data
MR2318403 60F05 (60C05 60F15)
Gnedin, Alexander; Hansen, Ben; Pitman, Jim Notes on the occupancy problem with infinitely many boxes: general asymptotics and power laws. Probab. Surv. 4 (2007), 146–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement